MAUDE Adverse Event Report: STRYKER GMBH ASNIS III CANNULATED SCREW, PARTIALLY THREADED D5.0X48MM TL16MM; SCREW, FIXATION, BONE

STRYKER GMBH ASNIS III CANNULATED SCREW, PARTIALLY THREADED D5.0X48MM TL16MM; SCREW, FIXATION, BONE
Catalog Number 601648S
Medical Device Problem Codes Off-Label Use (1494); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
As reported: "a bone cut (dto) was performed using phito plates and asnis screw on (b)(6) 2025.However, flange lifting was observed postoperatively, necessitating a second surgery.Revision surgery was performed on (b)(6) 2026.Inserted asnis screw was removed and 3 new asnis screws were inserted for fixation.".
 
Event or Problem Description
As reported: "a bone cut (dto) was performed using phito plates and asnis screw on (b)(6) 2025.However flange lifting was observed postoperatively, necessitating a second surgery.Revision surgery was performed on january 13, 2026.Inserted asnis screw was removed and 3 new asnis screws were inserted for fixation.".
 
Additional Manufacturer Narrative
The reported event could be confirmed based on the provided documentation.The provided x-rays and information were forwarded to medical affairs, with the following review: "the contributing factors might be too much force on the osteotomy and tuberositas tibiae area, which one screw could not hold.The movement of the screw, where there is the darker area around it, indicates the loosening.Overall, the exact root cause cannot be defined.Implant loosening is, in general, multifactorial.The location and pattern of the fracture/osteotomy, biology, and the technical aspects of the surgical procedure have contributed to the event.Furthermore, patient activity levels post-op may also have contributed to an inadequate load distribution and, therefore, the loosening of the implants." a review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on the investigation, the root cause was attributed to a combination of user and patient condition related issue.If more information is provided, the case will be reassessed.

Brand Name
ASNIS III CANNULATED SCREW, PARTIALLY THREADED D5.0X48MM TL16MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24278374
Report Number0008031020-2026-00123
Device Sequence Number18632557
Product Code HWC
UDI-Device Identifier04546540086440
UDI-Public(01)04546540086440(17)330630(10)AB4269
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K220319
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number601648S
Device Lot NumberAB4269
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexFemale
Patient Weight78 KG